# SDR AALA20090319TUL02

- Difficulty date: March 17, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug DC-9-83
- Aircraft serial: 53189
- Aircraft time: 39,779 hours, 19,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: EDK27457
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1418 FRAME CRACKED AT LONGERON 2R.  INSTALLED FRAME DOUBLER PER MD80-53-005736.
